Open Access
Volume 29, 2023
Article Number 25
Number of page(s) 28
Published online 30 March 2023
  1. A. Bensoussan and J. Lions, Impulse Control and Quasivariational inequalities, Gauthier-Villars, Montrouge, France (1984). [Google Scholar]
  2. B. Bouchard, A stochastic target formulation for optimal switching problems in finite horizon. Stochastics 81 (2009) 171–197. [CrossRef] [MathSciNet] [Google Scholar]
  3. B. Bruder and H. Pham, Impulse control problem on finite horizon with execution delay. Stoch Proc Appl. 81 (2009) 1436–1469. [CrossRef] [Google Scholar]
  4. R. Carmona and M. Ludkovski, Pricing asset scheduling flexibility using optimal switching. Appl. Math. Finance 15 (2008) 405–447. [CrossRef] [MathSciNet] [Google Scholar]
  5. J.F. Chassagneux, R. Elie and I. Kharroubi, A note on existence and uniqueness for solutions of multidimensional reflected BSDEs. Electron. Commun. Probab. 16 (2011) 120–128. [CrossRef] [MathSciNet] [Google Scholar]
  6. J.-F. Chassagneux and A. Richou, Rate of convergence for the discrete-time approximation of reflected BSDEs arising in switching problems. Stochastic Process. Appl. 129 (2019) 4597–4637. [CrossRef] [MathSciNet] [Google Scholar]
  7. A. Cosso, Stochastic differential games involving impulse controls and double-obstacle quasi-variational inequalities. SIAM J. Control Optim. 3 (2013) 2102–2131. [CrossRef] [MathSciNet] [Google Scholar]
  8. M.G. Crandall, H. Ishii and P.L. Lions, Users guide to viscosity solutions of second order partial differential equations. Bull. Am. Math. Soc. 27 (1992) 1–67. [CrossRef] [Google Scholar]
  9. B. Djehiche, S. Hamadene and M. Morlais, Viscosity solutions of systems of variational inequalities with interconnected bilateral obstacles. Funkcialaj Ekvacioj 58 (2015) 135–175. [CrossRef] [MathSciNet] [Google Scholar]
  10. B. Djehiche, S. Hamadene, M.-A. Morlais and X. Zhao, On the equality of solutions of max-min and min-max systems of variational inequalities with interconnected bilateral obstacles. J. Math. Anal. Appl. 452 (2017) 148–175. [CrossRef] [MathSciNet] [Google Scholar]
  11. B. Djehiche, S. Hamadene and A. Popier, A finite horizon optimal multiple switching problem. SIAM J. Control Optim. 47 (2009) 2751–2770. [CrossRef] [MathSciNet] [Google Scholar]
  12. P. Dupuis and H. Ishii, SDEs with oblique reflection on nonsmooth domains. Ann. Probab. 21 (1993) 554–580. [CrossRef] [MathSciNet] [Google Scholar]
  13. N. El Karoui, C. Kapoudjian, E. Pardoux, S. Peng and M.C. Quenez, Reflected solutions of backward SDEs and related obstacle problems for PDEs. Ann. Probab. 25 (1997) 702–737. [CrossRef] [MathSciNet] [Google Scholar]
  14. N. El Karoui, S. Peng and M.C. Quenez, Backward stochastic differential equationsin finance. Math. Finance 7 (1997) 1–71. [CrossRef] [MathSciNet] [Google Scholar]
  15. S. Hamadène, R. Martyr and J. Moriarty, A probabilistic verification theorem for the finite horizon two-player zero-sum optimal switching game in continuous time. Adv. Appl. Probab. 51 (2019) 425–442. [CrossRef] [MathSciNet] [Google Scholar]
  16. S. Hamadène, M. Mnif and S. Neffati, Viscosity solutions of systems of PDEs with interconnected obstacles and switching problem without monotonicity condition. Asymp. Anal. 113 (2019) 123–136. [Google Scholar]
  17. S. Hamadène and M.A. Morlais, Viscosity solutions of systems of PDEs with interconnected obstacles and switching problem. Appl. Math. Optim. 67 (2013) 163–196. [CrossRef] [MathSciNet] [Google Scholar]
  18. S. Hamadène and J. Zhang, Switching problem and related system of reflected backward SDEs. Stochastic Process. Appl. 120 (2010) 403–426. [CrossRef] [MathSciNet] [Google Scholar]
  19. Y. Hu and S. Tang, Multi-dimensional BSDE with oblique reflection and optimal switching. Prob. Theory Related Fields 147 (2008) 89–121. [Google Scholar]
  20. I. Kharroubi, J. Ma, H. Pham and J. Zhang, Backward sdes with constrained jumps and quasi-variational inequalities. Ann. Probab. 38 (2010) 794–840. [CrossRef] [MathSciNet] [Google Scholar]
  21. I. Kharroubi and H. Pham, Feynman-Kac representation for Hamilton-Jacobi-Bellman IPDE. Ann. Probab. 43 (2015) 1823–1865. [CrossRef] [MathSciNet] [Google Scholar]
  22. B. ∅ksendal and A. Sulem, Applied Stochastic Control of Jump Diffusions. Springer (2007). [CrossRef] [Google Scholar]
  23. M. Perninge, Sequential systems of reflected backward stochastic differential equations with application to impulse control. Appl. Math. Optim. 86 (2022) 1–59. [CrossRef] [MathSciNet] [Google Scholar]
  24. S. Tang and J. Yong, Finite horizon stochastic optimal switching andimpulse controls with a viscosity solution. Stoch. Stoch. Reports 45 (1999) 145–176. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.